Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Omeprazole has caused itching and burning of the vulva. After stopping itch went quickly. Suggest?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2003
Answered : 1225 Questions
omeprazole has caused itching and burning of the vulval area. When I stopped taking it thew itch went quickly.Other friends have had the same experience.
Posted Fri, 20 Sep 2013 in Medicines and Side Effects
Answered by Dr. Vaishalee Punj 31 minutes later
Brief Answer:
A side-effect

Detailed Answer:

Thanks for posting your query on XXXXXXX

Skin rash is a possible side-effect of omeprazole. Since it is coming and going the use of this medicine, it is most probably due to it. There have been many cases that have been reported similarly. It is better to not take the medicine. It is nothing much to be worried about.

If the symptoms re-occur or persist despite not taking the medicine, then you will need to see a doctor. Since it may also be a fungal infection secondary to uncontrolled diabetes, I will suggest that you may get your blood sugar levels checked.

Let me know if I can assist you further.

Dr Vaishalee
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor